Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2016

  • Quantitative results for the Fleming–Viot particle system and quasi-stationary distributions in discrete space
    Stochastic Processes and their Applications 126 3 (2016) 680–702     
  • Persistent Random Walks. I. Recurrence Versus Transience
    Journal of Theoretical Probability 31 1 (2016) 232-243     
  • KPZ formula derived from Liouville heat kernel
    Journal of the London Mathematical Society 94 1 (2016) 186–208     
  • The $Z$-invariant massive Laplacian on isoradial graphs
    Inventiones Mathematicae (2016) doi:10.1007/s00222-016-0687-z     
  • Optimal systolic inequalities on Finsler Möbius bands
    Journal of Topology and Analysis 8 (2016) 349 - 372     
  • Generalized Legendre transform multifractal formalism for nonconcave spectrum estimation
    IEEE Workshop on statistical signal processing (SSP 2016) (2016) pp. 1-5     
  • An analytic approach for the evolution of the static/flowing interface in viscoplastic granular flows
    Communications in Mathematical Sciences 14 8 (2016) 2101-2126     
  • Beyond the Q-process: various ways of conditioning the multitype Galton-Watson process
    ALEA : Latin American Journal of Probability and Mathematical Statistics 13 1 (2016) 15     
  • A two-phase two-layer model for fluidized granular flows with dilatancy effects
    Journal of Fluid Mechanics 801 (2016) 166-221     
  • The Dynamical Manin-Mumford Problem for Plane Polynomial Automorphisms
    Journal of the European Mathematical Society (2016)      
  • DISPERSIVE ESTIMATES FOR THE SCHRODINGER OPERATOR ON STEP 2 STRATIFIED LIE GROUPS
    Analysis & PDE 9 3 (2016)      
  • Liouville Quantum Gravity on the Riemann sphere
    Communications in Mathematical Physics 342 (2016) 869 - 907     
  • Hyperbolic wavelet leaders for anisotropic multifractal texture analysis
    IEEE International Conference on Image Processing (2016) 3558 - 3562     
  • Quadric Arrangement in Classifying Rigid Motions of a 3D Digital Image
    The 18th International Workshop on Computer Algebra in Scientific Computing 9890 (2016) 426 - 443     
  • The low match number limit for a barotropic model of radiative flow
    SIAM Journal on Mathematical Analysis 48 2 (2016) 1025–1053     
  • Pricing and hedging GLWB in the Heston and in the Black–Scholes with stochastic interest rate models
    Insurance: Mathematics and Economics 70 (2016) 38–57     
  • Caractérisation de la Réponse Ultrasonore d'Implant Dentaire : Simulation Numérique et Analyse des Signaux
    Congrès Français d'Acoustique 2016 (2016)      
  • Wove Paper Analysis through Texture Similarities
    50th IEEE Annual Asilomar Conference on Signals, Systems, and Computers (ASILOMAR 2016) (2016) pp. 144-148     
  • The incompressible limit in $L^p$ type critical spaces
    Mathematische Annalen 366 (2016) 1365-1402     
  • DIFFUSIVE LIMITS FOR A BAROTROPIC MODEL OF RADIATIVE FLOW
    Confluentes Mathematici 8 1 (2016) 31-87     
  • Continuity of the fundamental operations on distributions having a specified wave front set (with a counter example by Semyon Alesker)
    Studia Mathematica 232 3 (2016) 201-226     
  • Rate of convergence of the Nanbu particle system for hard potentials
    Annals of Probability 44 1 (2016) 589-627     
  • The BSE epidemic in Great-Britain: a generic example of risk assessment during the growth and decay phases,L’épidémie d’ESB en Grande-Bretagne : un exemple générique d’évaluation des risques au cours des phases de croissance et de déclin
    Journal de la Société Française de Statistique 157 1 (2016) 28     
  • A 5-wave relaxation solver for the shallow water MHD system
    Journal of Scientific Computing 68 1 (2016) 92-115     
  • Variations on topological recurrence.
    Monatshefte für Mathematik 179 1 (2016) 57-89     
  • Caractérisation de la Réponse Ultrasonore d’Implant Dentaire : Simulation Numérique et Analyse des Signaux
    13e Congrès Français Acoustique (2016)      
  • Ninomiya-Victoir scheme: strong convergence, antithetic version and application to multilevel estimators
    Monte Carlo Methods and Applications 22 3 (2016) 197-228     
  • L2-stability of a finite element – finite volume discretization of convection-diffusion-reaction equations with nonhomogeneous mixed boundary conditions
    ESAIM: Mathematical Modelling and Numerical Analysis (2016)      
  • Liouville Quantum Gravity on the complex tori
    Journal of Mathematical Physics 57 2 (2016)      
  • Gradient schemes: generic tools for the numerical analysis of diffusion equations
    ESAIM: Mathematical Modelling and Numerical Analysis 50 3 (2016) 749-781     
  • Liouville heat kernel: regularity and bounds
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 52 3 (2016)      
  • Approximate and Approximate Null-Controllability of a Class of Piecewise Linear Markov Switch Systems
    Systems and Control Letters 96 (2016) 118–123     
  • Variations on topological recurrence
    Monatshefte für Mathematik 179 1 (2016) 57-89     
  • Nonequivalence of Controllability Properties for Piecewise Linear Markov Switch Processes
    ETAMM 2016 - Emerging Trends in Applied Mathematics and Mechanics 57 (2016) 37-47     
  • Liouville Quantum Gravity on the Riemann sphere
    Communications in Mathematical Physics 342 3 (2016) 869–907     
  • Small Ball Estimates for Quasi-Norms
    Journal of Theoretical Probability 29 4 (2016) 1025-1049     
  • A Piecewise Deterministic Markov Toy Model for Traffic/Maintenance and Associated Hamilton-Jacobi Integrodifferential Systems on Networks
    Applied Mathematics and Optimization 74 2 (2016) 375–421     
  • Approximation of Markov semigroups in total variation distance
    Electronic Journal of Probability 21 12 (2016)      
  • On Diffusion Limited Deposition
    Electronic Journal of Probability 21 19 (2016) 29     
  • LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON MANIFOLDS WITH BOUNDARY
    Comptes Rendus Mathématique 354 4 (2016) 425-431     
  • Improving the Resilience of Guided Transport Systems for Natural Risks
    The Third International Conference on Railway Technology: Research, Development and Maintenance (2016)      
  • Information concentration for convex measures
    2016 IEEE International Symposium on Information Theory (ISIT 2016) (2016) 1128-1132     
  • Construction of a stable periodic solution to a semilinear heat equation with a prescribed profile
    Nonlinear Analysis: Theory, Methods and Applications 131 (2016) 300–324     
  • A geometric study of Wasserstein spaces: isometric rigidity in negative curvature
    International Mathematical Research Notices 2016 5 (2016) 1368-1386     
  • Asymptotics for multilinear averages of multiplicative functions
    Mathematical Proceedings of the Cambridge Philosophical Society 161 1 (2016) 87-101     
  • La polysémie lexicale et syntaxique de l'alternance modale indicatif/subjonctif – perspectives TAL
    JEP-TALN-RECITAL 3 (2016) 80-93     
  • Finite speed of propagation for a non-local porous medium equation
    Colloquium Mathematicum 143 2 (2016)      
  • Positive isotropic curvature and self-duality in dimension 4
    manuscripta mathematica 149 (2016) 443 - 457     
  • Community detection in sparse networks via Grothendieck's inequality
    Probability Theory and Related Fields 165 (2016) 1025-1049     
  • Convergence in $C(\lbrack0,T\rbrack;L^2(\Omega))$ of weak solutions to perturbed doubly degenerate parabolic equations
    Journal of Differential Equations (2016)      
  • Asymptotic analysis for two joined thin slanting ferromagnetic films
    Journal of Mathematical Analysis and Applications 434 2 (2016) 1011 - 1034     
  • Convergence of a low order non-local Navier-Stokes-Korteweg system: the order-parameter model
    Asymptotic Analysis 100 (2016) 153-191     
  • Do Minkowski averages get progressively more convex?,Les moyennes de Minkowski deviennent-elles progressivement plus convexes ?
    Comptes Rendus. Mathématique 354 (2016) 185 - 189     
  • Infection Time in Multistable Gene Networks. A Backward Stochastic Variational Inequality with Nonconvex Switch-Dependent Reflection Approach
    Set-Valued and Variational Analysis (2016)      
  • Unified derivation of thin-layer reduced models for shallow free-surface gravity flows of viscous fluids
    European Journal of Mechanics - B/Fluids 55 1 (2016) 116-131     
  • Lagrangian solutions to the 2D Euler system with L1 vorticity and infinite energy
    Nonlinear Analysis: Theory, Methods and Applications 132 (2016) 160-172     
  • Asymptotic development for the CLT in total variation distance
    Bernoulli 22 (2016) 2442-2485     
  • A non-laminar Green current
    Mathematische Annalen 365 (2016) 77-91     
  • Lagrangian solutions to the Vlasov-Poisson system with L1 density
    Journal of Differential Equations 260 4 (2016) 3576-3597     
  • Lagrangian flows for vector fields with anisotropic regularity
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 33 6 (2016) 1409-1429     
  • Global Well-Posedness of a Non-local Burgers Equation: the Periodic Case
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. 25 4 (2016) 723-758     
  • Sequential Quasi Monte Carlo for Dirichlet Process Mixture Models
    NIPS - Conference on Neural Information Processing Systems (2016)      
  • Kinetic entropy inequality and hydrostatic reconstruction scheme for the Saint-Venant system
    Mathematics of Computation 85 (2016) 2815-2837     
  • Stochastic Coalescence Multi-Fragmentation Processes
    Stochastic Processes and their Applications 126 2 (2016) 360–391     
  • Fixed Points for the Multifractal Spectrum Map
    Constructive Approximation 43 3 (2016) 337 - 356     
  • Numerical simulations and multifractal signal processing used in ultrasonic characterization of bone-implant interface in case of dental implants
    14th International Symposium on Computer Methods in Biomechanics and Biomedical Engineering (2016)      
  • Scaling limit of subcritical contact process
    Stochastic Processes and their Applications 127 8 (2016)      

2015

  • A Wright-Fisher model with indirect selection
    Journal of Mathematical Biology 71 6 (2015) 1411-1450     
  • Cyclicity in the harmonic Dirichlet space
    Conference on Harmonic and Functional, Analysis, Operator Theory and Applications. 1–10, Theta Ser. Adv. Math., 19, Theta, Bucharest, 2017. (2015)      
  • Approximate hedging for nonlinear transaction costs on the volume of traded assets
    Finance and Stochastics 19 3 (2015) 541-581     
  • Control Problems via occupational measures
    Perpignan's Days on Applied Mathematics (2015)      
  • Viscoplastic modeling of granular column collapse with pressure-dependent rheology
    Journal of Non-Newtonian Fluid Mechanics 219 (2015) 1-18     
  • On the well-posedness of the full compressible Navier-Stokes system in critical Besov spaces
    Journal of Differential Equations 258 (2015) 3435-3467     
  • LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON SUBMANIFOLDS
    Archiv der Mathematik 104 5 (2015) 451-461     
  • Moment bounds for dependent sequences in smooth Banach spaces
    Stochastic Processes and their Applications 125 9 (2015) 3401-3429     
  • Qualitative properties of certain piecewise deterministic Markov processes
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 51 3 (2015) 1040-1075     
  • Propagation of chaos for a sub-critical Keller-Segel model
    Annales de l'Institut Henri Poincaré 51 3 (2015) 965-992     
  • A Note on General Tauberian-type Results for Controlled Stochastic Dynamics
    Electronic Communications in Probability 20 (2015) 1-12     
  • Multifractal analysis for expanding interval maps with infinitely many branches
    Transactions of the American Mathematical Society 367 3 (2015) 1847--1870     
  • The GBC mass for asymptotically hyperbolic manifolds
    Mathematische Zeitschrift 281 (2015) 257-297     
  • A half-space theorem for graphs of constant mean curvature $0< H < 1/2$ in $H^2\times R$
    Illinois Journal of Mathematics 59 1 (2015) 43-53     
  • Cylindrically bounded constant mean curvature surfaces in $\mathbb H^2\times\mathbb R$
    Transactions of the American Mathematical Society 367 (2015)      
  • A probabilistic interpretation of the parametrix method
    The Annals of Applied Probability 25 (2015) 3095-3138     
  • Hyperbolic wavelet transform: an efficient tool for multifractal analysis of anisotropic fields
    Revista Matemática Iberoamericana 31 1 (2015) 313-348     
  • Finiteness of entropy for the homogeneous Boltzmann equation with measure initial condition
    Annals of Applied Probability 25 2 (2015) 860-897     
  • Algebraic Invariance Conditions in the Study of Approximate (Null-)Controllability of Markov Switch Processes
    Mathematics of Control, Signals, and Systems 27 4 (2015) 551--578     
  • Dunkl kernel associated with dihedral group
    Journal of Mathematical Analysis and Applications 432 2 (2015) 928-944     
  • Asymptotic Control for a Class of Piecewise Deterministic Markov Processes Associated to Temperate Viruses
    SIAM Journal on Control and Optimization 53 4 (2015) 1860–1891     
  • From dimension free concentration to Poincaré inequality
    Calculus of Variations and Partial Differential Equations (2015)      
  • Pitfall in Multifractal Analysis of Negative Regularity
    25eme Colloque Groupe de Recherche et d'Etudes du Traitement du Signal et des Images (GRETSI 2015) (2015) pp. 1-4     

Pages